| Model Number |
15 |
| Medical Device Problem Codes |
Failure to Charge (1085); Power Problem (3010)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/11/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker evaluated the customer's device and was able to duplicate and verify the reported issue.After replacing the system interface flex cable, proper device operation was observed through functional and performance testing.The device was subsequently returned to the customer for use.
Event or Problem Description
A customer contacted stryker to report that their device would not power on properly and would not charge to deliver shock.As a result, defibrillation therapy would not be available, if needed.There was no patient use associated with the reported event.